# SDR 05FDEA01952

- Difficulty date: July 14, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED TE UPPER SKIN CRACKED/CUT LOC 5 IN FROM INBD END 2.5 IN FROM AFT END.
